Weighted norm inequalities for averaging operators of monotone functions.

Título inglés Weighted norm inequalities for averaging operators of monotone functions.
Título español Desigualdades ponderadas en la norma para operadores promedio de funciones monótonas.
Autor/es Neugebauer, Christoph J.
Organización Dep. Math. Purdue Univ., West Lafayette (Indiana), Estados Unidos
Revista 0214-1493
Publicación 1991, 35 (2): 429-447, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We prove weighted norm inequalities for the averaging operator Af(x) = 1/x ∫0x f of monotone functions.
Código MathReviews MR1201565
Icono pdf Acceso al artículo completo